# SDR CYM2002F00000

- Difficulty date: October 10, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N7270C
- Make and model: Cessna 206H
- Aircraft serial: 20608051
- Engine: Lyc IO540*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 21A04503003
- Condition: Corroded
- Location: Mlg
- Part time: 744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING PIN FAILED CAUSING THE SPACER SUPPORTS, AND SHOCK STRUT ASSEMBLIES (RUBBER DONUTS) TO FALL OFF OF THE YOKE ASSEMBLY AS A RESULT OF THE RETAINING PIN FAILURE THE WHEEL WAS PERMITTED TO ENTER THE WHEEL WELL BEYOND ALLOWABLE LIMITS RESULTING IN THE FLOAT ASSEMBLY TO CONTACT THE SURFACE OF THE RUNWAY.  INVESTIGATION REVEALED THE RETAINING PIN TO BE IN A CORRODED/FATIGUED CONDITION.  THE MANUFACTURER/HOLDER OF THIS STC SA01185CH HAS STATED THIS PROBLEM HAS PREVIOUSLY OCCURRED AND IS CURRENTLY ADDRESSING THIS PROBLEM.
